# SDR REXA2014102001061

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 15,898 hours, 9,973 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EE-900 INSPECTION FOUND WATER FIRE EXTINGUISHER NEEDED REPLACING.  R & R WATER FIRE EXTINGUISHER IAW AMM 26-23-01.
